# SDR ASOA2012121902680

- Difficulty date: November 27, 2012
- Submitted: December 19, 2012
- Operation: Air carrier
- Aircraft: N907EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7648
- Aircraft time: 24,322 hours, 22,144 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 601R3117117
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 484.00 SUPPORT ANGLE CRACKED AT LBL 27.0 AND LBL 36.0.  FOUND SUPPORT ANGLE LBLB 36 TO BE SERVICEABLE (NOT CRACKED).  ANGLE AT FS 484 AND LBL 27 REQUIRES REPAIR.  REMOVED AND INSTALLED NEW SERVICEABLE ANGLE, IAW SRM 51-42-06.  FABRICATED ANGLE IAW NDTM 51-20-06.  REPAIRED IAW REO 601R-53-41-059.
